# SDR F3LA98103

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 825/867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON CARGO FLOOR SUPPORT AT BS 825 AND BS 867.  MAINTENANCE REMOVED CORROSION (.023 INCH AND .013 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2, 53-00-53 AND 53-60-53.  (M)
